advertisement
Question
Posted by: Tooi | 2005/01/13

RE: STRONG PILL

Hi there,

My gynae put me on Ovral in 2000, i have been using this ever since. Now lately, i am getting extremely moody, so bad that i buy every product that is supposed to improve your mood. Can you tell me if it is because i have been on this very strong pill for 5 years now? What is the disadvantages of this pill? Is there any bad things i should know that could have been caused by this pill. He changed it now to Louette, but i must only start with this new pill next month.

Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The mood swings could be due to the Ovral. If you have not had any side effects from the Ovral and are now stopping it, there should not be any longterm consequences.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement